Advanced search
Start date
Betweenand

Topological invariants of minimax problems with symmetry

Grant number: 12/15659-5
Support type:Scholarships abroad - Research Internship - Doctorate
Effective date (Start): March 01, 2013
Effective date (End): February 28, 2014
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal researcher:Denise de Mattos
Grantee:Nelson Antonio Silva
Supervisor abroad: Waclaw Boleslaw Marzantowicz
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil
Research place: Adam Mickiewicz University (AMU), Poland  
Associated to the scholarship:11/23610-3 - Topological invariants of minimax problems with symmetry, BP.DR

Abstract

This project consists of the following problems in the field of Geometry and Topology: (1) To study the equivariant category of some 3-manifolds. (2) To study the equivariant category of non-orientable 2-manifolds and connections of critical orbits of invariant functions with Fuchs groups in dimensions greater than 2. (3) To study combinatorial invariants of a smooth real function f, defined on compact manifolds, related to the critical points.(4)To study possible connections between equivariant category and Robotic Theory. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
KALUBA, MAREK; MARZANTOWICZ, WACLAW; SILVA, NELSON. ON REPRESENTATION OF THE REEB GRAPH AS A SUB-COMPLEX OF MANIFOLD. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, v. 45, n. 1, p. 287-307, MAR 2015. Web of Science Citations: 3.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.